Publications

Found 15 results
Filters: Author is Kamil A. Khan  [Clear All Filters]
2018
Khan KA, Wilhelm M, Stuber MD, Cao H, Watson HAJ, Barton PI.  2018.  Corrections to: Differentiable McCormick relaxations. Journal of Global Optimization. 70(3):705–706.
Gomez JA, Höffner K, Khan KA, Barton PI.  2018.  Generalized Derivatives of Lexicographic Linear Programs. Journal of Optimization Theory and Applications. 178(2):477–501.
Stechlinski P, Khan KA, Barton PI.  2018.  Generalized Sensitivity Analysis of Nonlinear Programs. SIAM Journal on Optimization. 28(1):272–301.
2017
Khan KA, Watson HAJ, Barton PI.  2017.  Differentiable McCormick relaxations. Journal of Global Optimization. 67(4):687–729.
Khan KA, Barton PI.  2017.  Generalized Derivatives for Hybrid Systems. IEEE Transactions on Automatic Control. 62(7):3193-3208.
2012
Khan KA, Barton PI.  2012.  Evaluating an Element of the Clarke Generalized Jacobian of a Piecewise Differentiable Function. Recent Advances in Algorithmic Differentiation. 87:115-125.
2011
Khan KA, Saxena VP, Barton PI.  2011.  Sensitivity Analysis of Limit-Cycle Oscillating Hybrid Systems. SIAM Journal on Scientific Computing. 33:1475-1504.
Khan KA, Yunt M, Barton PI.  2011.  Some New Results on Sensitivity Analysis of Hybrid Systems. Journal of Nonlinear Systems and Applications. 2:64-72.